# SDR SIMA20120625010

- Difficulty date: June 25, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 27,872 hours, 24,791 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FR 65 CORRODED.  R & R SHEAR TIE AT FR 65 IAW EO EM-53MR-1129.
